# SDR SWAA2019102938362

- Difficulty date: October 12, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 62,391 hours, 36,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A13041
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER FOR REPAIR FOUND ONE OF THE SUPPORT FRAMES FOR SUCH VAPOR BARRIER CRACKED AT BS. 663, LBL 65, EDGE OF SUPPORT PLATE.    / R&R STIFFENER PER SRM.
